2003: 6X5 2010: 7X7
And you say this as if it were a bad thing. :leftie:
2003: 6X5 2010: 7X7
Sorry guys Priaprism will not make your dick bigger..
THIS IS MY opinion
Just released from the Hospital yesterday,NEVER in a million years would I believe this would Happen to me.
I have been having trouble sleeping,actually,since I was a kid, Awhile back my Doc gave me Trazodone HCL tabs 100 mg.Again,this is my opinion ,a week ago I started getting stiff,painful then subsiding erections,(the reactions page states this only happens in overdoses),then came the master blow,an erection I could not relieve, I do not take any enhancement pills, IE, little blue pill,etc.went to the ER was injected 2 times but it would not go down, was sent by ambulance to a larger hospital,out of my mind in pain and my penis now twice as wide, After tons of pain medications,I awoke to see 2 Doctors with 4 needles into my now 6x cartooned sized penis ,pulling out bad blood and flushing with saline I kept pushing the pain button and after 20 minutes of this view I was out.
I awoke to a blood soaked bed a bloody spongy penis,and the doc saying I was going to surgery in the morning and Oh,I may loose my penis and have a pelvic catheter installed, I had only wanted to sleep at night, not loose my penis..
I don’t know if the surgery was a success,although I still have my dick,will it work,.will I get hard.,they don’t know.I BEG OF YOU IF YOU TAKE TRAZODONE PLEASE CALL YOUR DOCTOR TODAY OR PUT IT AWAY UNTIL YOU TALK TO HIM or her!!
IF I can help one person to not have this happen to them maybe,just maybe this was worth it.
^^ Fuck…!! Sorry mate..
Was - NBPEL 6.5" BPEL 7.5" MSEG 5.5" Now - NPBEL 7.5" BPEL 8.3" MSEG 6.0"
What jerseyjoe recounts is possible, though priapism is an uncommon side effect of Trazodone. If you use this drug and experience painful erections, as he did early on, that is the time to talk to your doctor. He assumed he had not overdosed the drug whereas he probably has an unusual sensitivity to it.
I hope all this resolves well for you jj. Sounds like a horrendous experience.
What jerseyjoe recounts is possible, though priapism is an uncommon side effect of Trazodone.
Cornell puts the incidence of priapism from trazadone at 1:10,000 - 1:20,000:
Trazodone is an anti-depressant with the uncommon side-effect of prolonged erection (priapism). This occurs in approximately 1/10,000-20,000 users.http://www.maleinfertility.org/drug….html#trazodone
Of course, that doesn’t help if you’re the one.
Thanks for replies,
No, it doesn’t help if you are the one,but if I can stop the next 1..
I did call my Doctor,and he said.go to the ER I don’t have the shot to help you in the office.. Good luck..
I still. A week later have no feeling or change still have 4 stitches sticking out of the side and back of my head,it just lays there, about 7 1/2 long now,went down from 8 last week,some of it feels like a rock,can’t wear anything but sweatpants and use a cane to keep it from bouncing around by resting on the cane,I don’t move my leg out as far.still cannot get my hand around it,not bragging just trying to explain,and the stitches grab any leg hair or cloth,again thanks for your support
To the OP, try 2.5mg or 5mg of cialis every day, I’ve been taking 5mg every night for the past 2 weeks and had no problems with priapism, just great morning wood and hard-ons when I want them.
You took way too much, but if you need to get rid of an unwanted erection, buy some caffeine pills to counter or take a cold bath.